MAUDE Adverse Event Report: HERNIAMESH SRL T-SLING; URINARY INCONTINENCE SLING

HERNIAMESH SRL T-SLING; URINARY INCONTINENCE SLING
Model Number 5194101400
Health Effect - Clinical Codes Micturition Urgency (1871); Incontinence (1928); Pain (1994); Urinary Retention (2119); Abnormal Vaginal Discharge (2123); Weakness (2145); Urinary Frequency / Polyuria (2275); Complaint, Ill-Defined (2331); Prolapse (2475); Patient Problem/Medical Problem (2688)
Date of Event 11/07/2016
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
Device not returned.
 
Event or Problem Description
Patient's legal representative stated stress incontinence, nocturia, incomplete bladder emptying, decreased force of stream, straining to void, post-void urinary incontinence, leakage with standing after voiding, urgency, frequency, urge and mixed urinary incontinence, vaginal vault prolapse, failed pubovaginal sling, greenish/brown drainage from vagina, weakness, right side and tailbone pain, urinary retention.

Brand Name
T-SLING
Common Device Name
URINARY INCONTINENCE SLING
Manufacturer (Section D)
HERNIAMESH SRL
via fratelli meliga 1/c
chivasso, torino 10034
IT  10034
MDR Report Key6215294
Report Number9614846-2016-00287
Device Sequence Number11030523
Product Code PAH
UDI-Device Identifier28032919892120
UDI-Public28032919892120
Combination Product (Y/N)N
Initial Reporter StateMN
Initial Reporter CountryUS
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2012
Device Explanted Year2014
Reporter Type Manufacturer
Report Source distributor
Initial Reporter Occupation Other
Type of Report Initial
Report Date (Section B) 12/29/2016
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? Yes
Operator of Device No Information
Device Expiration Date03/01/2017
Device Model Number5194101400
Device Lot Number0847
Was Device Available for Evaluation? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 12/05/2016
Initial Report FDA Received Date12/30/2016
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Congenital Anomaly; Hospitalization; Required Intervention; Disability;